| Catalog Number |
MZ5302 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/12/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluation: one sample model mz5302 was returned for investigation.The set was examined for defects and abnormalities.No defects or abnormalities were observed.The set was attached to a 10 ml bd syringe and flush with water.The set was then pressurized.No leak was observed coming from either connection.The customer complaint was unable to be replicated.The root cause is unknown.No device history review could be performed due to the lot number being unknown.This event has been documented and will be monitored as part of ongoing quality improvement.
Event or Problem Description
It was reported that the bd maxzero minibore pressure rated extension set had leakage.The following information was provided by the initial reporter: leaking from connections of extensions from broviac line despite tightening of connections.Injuries or adverse event: no.Item: mz5302.Quantity affected: 1ea.Serial/lot number: unknown.